# SDR CA121009001

- Difficulty date: August 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4A3A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 10138101111
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) CONDITIONS OF FLIGHT: CLEAR DAY ON CLIMBOUT THROUGH 10,000 FEET, RT BLEED AIR FAIL LIGHT CAME ON, PILOT TURNED RT BLEED AIR AND ENVIRONMENTAL AIR OFF AND PROCEEDED WITH CHECKLIST PROCEDURES.  RT BRAKE DEVICE VALVE STUCK PARTLY OPEN CAUSING FAILURE OF BLEED AIR EVA PRESSURE TUBE.  O/H VALVE, PN 101-381011-13 INSTALLED, PRESSURE TUBE REPAIRED AND SYS TESTED OK.
